RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 98, Number 1  


The Clebsch–Gordan coefficients for the quantum algebra $SU_{q}(2)$
N. M. Atakishiyev, S. K. Suslov
3
Field of sine-Gordon type in spacetime of arbitrary dimension: Existence of the nelson measure
A. I. Kirillov
12
Solution of Goursat problem for Maxwell–Bloch equations
O. M. Kiselev
29
Solutions of the Schrödinger equation in the case of a semiinfinite crystal
Yu. P. Chuburin
38
The semiclassical approximation in quantum mechanics. A new approach
V. G. Bagrov, V. V. Belov, M. F. Kondrat'eva
48
Semiclassical asymptotics for a radial Schrödinger equation with singular potential
P. N. Zhevandrov
56
Discrete symmetry in quantum scattering
A. I. Nikishov
60
On the quantization of identical particles
R. MacKenzie, P. K. Panigrahi, M. V. Paranjape, S. Sakhi
80
Exactly solvable lattice model of rooted branched polymers
E. I. Kornilov, V. B. Priezzhev
90
Diffusion in layered media at large time
E. L. Korotyaev, N. E. Firsova
106
Nonresonant acoustic absorption of Ising magnet
I. S. Donskaya, A. R. Kessel, S. S. Lapushkin
149
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019